# SDR UIEA2013120900588

- Difficulty date: December 9, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,855 hours, 21,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22 - 23 JL HAS EMERGENCY FLOOR LIGHTING COVER MISSING.  REPLACED SEAT JL EMERGENCY FLOOR LIGHTING COVER IAW AMM 33-51-10.
